



## **INNOVATION & TECHNOLOGY STUDY MISSION GERMANY & FRANCE**

30 March – 5 April 2025

Explore new frontiers in innovation and technology and capture the latest businesses opportunities by joining this exclusive Europe study mission.



## **Mission Highlights**

- Gain firsthand experience in the latest New Industrialisation landscape in the world's leading industrial trade fair Hannover Messe in Germany
- Visit Volkswagen AG
- Visit ZEISS GOM Metrology GmbH
- Design Thinking Workshop in Fraunhofer IPT
- Visit Innocenter INC and I4.0 Technology
  - **Show Centre** in Aachen University
- Explore Eurasante Tech Park related to health and and nutrition industries in Lille, France
- •Visit la Plaine Images Creative Business Incubator & Accelerator
- Meetup with 100-year old Company Club members
- Ample networking opportunities with innovators and business leaders in Germany and France

Don't miss the chance to broaden your company's perspectives, forge valuable partnerships, and stay at the forefront of technological developments across the global

Intensive visits







Volkswagen



Date

30 March - 05 April 2025

Quota

20 pax

Fee

HKD 36,800 per person

Include: 5-nights hotel accommodation (with breakfast), Hannover Messe exhibition tickets, local transport, some designated meals and administrative expenses.

Remarks

Registra-

tion

Exclude: Air tickets between Hong Kong & Europe as well as any other costs are not mentioned.

\* Participants should make their own flight arrangements with their preferred airline for:

Hong Kong to Hannover, Germany France to Hong Kong (after receiving confirmation of their participation).

Interested parties,

- 1. Please complete via this Registration
- 2. Send a crossed cheque with payment for participation of HKD 36,800 payable to Hong Kong Productivity Council" by 21 March 2025.
- 3. We will contact you upon receiving the registration form.

Please refer to the T&C for this event: https://campaigns.hkpc.org/privacy\_statement\_en

This program is part of HKPC Academy's "New Productive Forces Talent Development Programme" to assist the market in cultivating more creative talent and entrepreneurs with new skills and innovative thinking, thereby promoting the development of Hong Kong's distinctive new quality productivity, and leading Hong Kong towards high-quality development.

## **INNOVATION & TECHNOLOGY STUDY MISSION GERMANY & FRANCE**

<u>Date</u>	<u>Itinerary</u>
29 March	20:40 Check in Air France counter at HK Int'l Airport
30 March	22:40 Flight AF185/AF1410 depart from HK to Germany (via Paris, stay 3 hours) 11:30*CET Arrival at Hamburg, Germany
50 IVIAICII	13:00 Transfer to hotel at Hannover (2 hours)
	18:00 Welcome dinner
31 March	Gain firsthand experience in the latest New Industrialisation landscape in the
	world's leading industrial trade fair Hannover Messe)
	09:00 Transfer from hotel to Hannover Messe
	10:00 Guided Tour + Tech Exploration @Hannover Messe
	Smart Manufacturing, Automotive, Healthcare /Bio tech, AI & robotics
	14:00 Attend seminar @Hannover Messe: Value Creation thought Networks
	Industry thought leaders, experts and practitioners will present the latest trends and innovations from the management shell to OPC UA (machine-to-
	machine communication protocol), machine learning, cloud as well as edge
	computing and data rooms.
	15:00 Networking Cocktail at HKPC Pavilion to mingle with over 100 international
	exhibitors and guests
	16:00 Continue to explore Technology and New Industrialisation Facilities
	@Hannover Messe Smart City, Artificial Intelligence, Green Technologies / ESG
1 April	18:00 Free time  ** Check out of Hotel at Hannover **
ТАргіі	08:30 Transfer from Hannover to Wolfsburg (travel 1.5 hours)
	"Seeing is Believing" visit to Germany New Industrialisation Automotive Company
	10:30 Visit Volkswagen AG, Wolfsburg (1.5 hours)
	12:00 Lunch
	13:30 Visit ZEISS GOM Metrology GmbH (meeting with representative)
	15:30 Transfer to Koln (4 hours)
	19:30 Check-in to Hotel at Koln 20:00 Free time
2 April	** Check-out from Hotel at Koln **
2 April	09:00 Transfer from Koln to Aachen University (travel 1.5 hours)
	09:30 Design Thinking Workshop (by Fraunhofer IPT, Aachen University)
	13:00 Lunch
	14:00 Visit Innocenter INC and I4.0 Technology Show Centre, IPT, Aachen University
	15:30 Transfer to Lille, France ( 3 hours)
	18:30 Check-in to Hotel at Lille
2 April	19:00 Free time 09:00 Visit Eurasante – the Accelerator of health and nutrition
3 April	Visit la Plaine Images – Creatives Business Incubator & Accelerator
	14:00 Business matching with International Chamber of Commerce and
	meet the local entrepreneurs at Lille, France
	18:00 Free time
4 April	09:30 Visit Lille heritage companies
	11:00 Meeting with 100-year old companies
	- learning and sharing on heritage, industry transformations and succession
	15:00 Take bus to Paris, France (approx. 2 hours travelling time)
E April	23:20 Flight AF188 departure from Paris to Hong Kong 17:20 Arrival at HK
5 April	17.20 ATTIVALAL TIN

<sup>\*</sup>Central European Time (CET)

<sup>\*</sup> The above itinerary is subject to change by organisers.